American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18A32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Claude Cibils and Eduardo N. Marcos. Skew category, Galois covering and smash product of a $k$-category. Proc. Amer. Math. Soc. 134 (2006) 39-50. MR 2170541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Magdalena Velebilová. Small congruences and concreteness . Proc. Amer. Math. Soc. 115 (1992) 13-18. MR 1079899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ross Street. The family approach to total cocompleteness and toposes . Trans. Amer. Math. Soc. 284 (1984) 355-369. MR 742429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1